• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Xenical Headaches

#2
Hi Karen, I also get headaches but I'm sure mine are caused by low blood sugar as they are always worst on the days when I know I haven't eaten enough.

I'm not sure if it's a side effect but hopefully yours will settle down soon :)
 
#3
Hi Karen caravan - cool user name! Welcome.
I suffered headaches the first few days but it did settle. I also found i was very thirsty. Stick with it, the results on the scales will spur you on!
 
#4
i'm a :newbie: too! and i've had a :d'oh: for the last 4 days! really thirsty too! hoping it'll settle down soon as my body gets used to dieting!

hope urs do too

xxxx
 
#5
Headaches are listed as a very common side effects in the info sheet you get with the tablets. I didn't get any headaches when I was on them before, but this time round I have:rolleyes:
x
 

vanda

plodding away
#7
I've been on the tabs for just over a week now and am def getting more headaches, woke up with one this morning a bit grim at 5.30 when getting ready for work. Fortunately paracetamol sorts it out for me but I dont want to keep taking them and am hoping they ease off soon.

They are listed as a common side effect and although I would rather not have them would chose a headache and slim against no headache and fat!

Vanda
 

fed-up-and-fat

hoping for a good loss
#8
Am at the end of week 2 of taking the tablets and I have not had headaches for the last 2 days, so it does improve with time

Charlie xx
 
#10
Hey

I suffered a whole six months with the headaches as well as other side effects, last week when i stopped taking them the headaches disappeared, i asked my doc and she said it is common but they should have passed within a week or two, and for them to last longer isnt quite right....

but we are all different :)

i hope you feel better soon


Katy xx
 
#11
mine seems better today, is coming and going, seems to come bk about 30mins after taking a tab?? but its more of a constant dull ache today than a blinding headache, and i havent needed paracetemol at all - so looking up! I read on net it could be to do with withdrawl from fatty / sugary foods and not related to tablets at all....makes sense. xxxx
 
#12
i was warned by my dr about headaches and was told drink plenty of water if they occured and if they didn't go get blood pressure checked to be on safe side as xenical can put it up. touch wood i drink loads and so far i havn't had one:) hope yours subsides soon.
 
#13
hmmm...see how rubbish diff doctors can be?! mine told me that xenical doesnt affect blood pressure at all? she gave me xenical as my blood pressure is always up and down, so she prescribed this for me over the other weight-loss tablet Reductil, as she said that DOES affect b/p??

xxxx
 
#14
Try increasing your water intake, a very high % of headaches are a result of dehydration which will be particularly more evident if you're going to the loo a lot more!!
 

vanda

plodding away
#15
I feel a tad better hearing that the headaches should go after the first few weeks. Am on week 2 now and woke up about 30 mins ago (2.30) with another one. Completely fed up cos have got to get up at 5.30 for work. Am going to try and get an hours sleep before then or shall be useless all day.

Vanda
 
#16
Hey everyone
I haven't had a headache for 2 days now wohooooooo. Looks like tabs are working too as have lost 2lb. But that maybe down to not being constipated anymore (tmi sorry) lol
 
#17
Hey Karen!
Welldone on the loss!! in both departments!! hehe
 
#18
Hey everyone
I haven't had a headache for 2 days now wohooooooo. Looks like tabs are working too as have lost 2lb. But that maybe down to not being constipated anymore (tmi sorry) lol
Lost the headache
Lost the pounds
Lost the poo!! :8855:
 


Similar threads